# SDR MASA200500871

- Difficulty date: November 8, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N917FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15017
- Aircraft time: 4,647 hours, 3,320 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Hinge Fitting
- Part number: CC670170835
- Part serial: 15017
- Condition: Cracked
- Location: Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND FITTING CRACKED.  REPAIRED IAW PART E OF SB 670BA-57-010.
